# SDR FDEA201203010711

- Difficulty date: March 1, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N960FD
- Make and model: Boeing 757236
- Aircraft serial: 25593
- Aircraft time: 63,349 hours, 20,361 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: FX143N3800107
- Condition: Corroded
- Location: Bs 686
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 686, STRINGER 18 LT SPLICE CORRODED,  REMOVED CORROSION IAW SRM 51-10-02.  FOUND OUT OF LIMITS IAW SRM 53-00-03.  R & R STRINGER SPLICE IAW SRM 51-40-02 AND DWG DL 143N3800.  MAJOR REPAIR.
